Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Maximal sets of involutions


Author: Irving Reiner
Journal: Trans. Amer. Math. Soc. 79 (1955), 459-476
MSC: Primary 09.3X
MathSciNet review: 0070622
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0070622-6
PII: S 0002-9947(1955)0070622-6
Article copyright: © Copyright 1955 American Mathematical Society